Axiomatization of propositional calculus with Sheffer functors

Notre Dame Journal of Formal Logic 6 (3):209-217 (1965)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093958259
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,694
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
A Diagram of the Functors of the Two-Valued Propositional Calculus.Thomas W. Scharle - 1962 - Notre Dame Journal of Formal Logic 3 (4):243-255.
Henry M. Sheffer and Notational Relativity.Alasdair Urquhart - 2012 - History and Philosophy of Logic 33 (1):33 - 47.
Theorem Counting.M. G. Beavers - 1994 - Topoi 13 (1):61-65.
Sequential Dynamic Logic.Alexander Bochman & Dov M. Gabbay - 2012 - Journal of Logic, Language and Information 21 (3):279-298.
Added to PP index
2010-08-24

Total downloads
5 ( #615,340 of 2,197,248 )

Recent downloads (6 months)
1 ( #298,964 of 2,197,248 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature